Alert archive / West Virginia / Severe Thunderstorm Warnings in 2003

Severe Thunderstorm Warning 86, NWS Charleston, WV

July 9, 2003Cabell County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jul 9, 2003, 5:36 PM EDT for Cabell County, West Virginia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2003, 5:36 PM EDT (21:36 UTC)
Expired
Jul 9, 2003, 6:15 PM EDT
In force
39 min
Issued by
NWS Charleston, WV
Area
Counties, with a storm outline in the text

County Cabell County, WV

The radar

The Charleston,WV radar (KRLX), 49 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.6 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2003-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 52 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2003-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -96 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
52 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
986 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-96 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRLX 092136
SVRRLX
WVC011-092215-
/NEW.KRLX.SV.W.ETN#.092135-092215/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
535 PM EDT WED JUL 9 2003

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CABELL COUNTY IN WEST VIRGINIA...

* UNTIL 615 PM EDT...

* AT 530 PM EDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM 2 MILES NORTH OF PEA RIDGE...MOVING SOUTHEAST AT 35
  MPH.

* SOME LOCATIONS IN THE WARNING AREA INCLUDE...BARBOURSVILLE AND
  MILTON.

THIS STORM IS CAPABLE OF PRODUCING HAIL THE SIZE OF PENNIES AND WIND 
GUSTS IN EXCESS OF 60 MPH.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3861 8225 3840 8243 3823 8228 3846 8204

$$

HC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 5:20 PM EDT, 16 minutes earlier.

Area forecast discussion, Jul 9, 5:20 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
520 PM EDT WED JUL 9 2003

*******************************************************************
520 PM EDT WED JUL 9 2003

UPDATED FOR SEVERE THUNDERSTORM WATCH # 701 FOR FAR WESTERN PORTIONS
OF CWA UNTIL 10 PM THIS EVENING.

.END/JMV
*******************************************************************
235 PM EDT WED JUL 9 2003

.TONIGHT AND THURSDAY...
SEVERE THUNDERSTORM WATCH CANCELLED AS STRONGEST THUNDERSTORMS HAVE
PUSHED INTO THE EASTERN MOUNTAINS OF WEST VIRGINIA.  STILL EXPECT
MORE THUNDERSTORMS TO PUSH INTO THE REGION LATER THIS
AFTERNOON/EVENING.  FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM FOR
THE NORTHERN HALF OF THE CWA.

TO RECAP...AFTERNOON LINE FORMED ACROSS NORTHEASTERN KENTUCKY THIS
AFTERNOON WITH MORE THUNDERSTORMS QUICKLY FORMING NORTHWARD ON THE
SAME LINE.  THESE STORMS PROPAGATED EASTWARD BRINGING SOME TREES
DOWN ALONG THE WAY.  WIND WAS THE MAIN THREAT.  HAIL HAD ALSO BEEN
REPORTED IN SOME OF THESE STORMS.  ATMOSPHERE WILL REMAIN FAVORABLE
FOR TRAINING THUNDERSTORMS THIS AFTERNOON AND EVENING.  WILL KEEP
FLOOD WATCH GOING.  WILL NEED TO FURTHER INVESTIGATE FOR STRETCHING
FURTHER SOUTHWARD OR INTO THE EARLY MORNING HOURS.

.THURSDAY NIGHT THROUGH SATURDAY NIGHT...
COLD FRONT TO PUSH THROUGH CWA THURSDAY NIGHT BRINGING SHOWERS AND
THUNDERSTORMS TO AREA.  MODELS IN GOOD AGREEMENT WITH TIMING AND
LOCATION OF FRONT...PLACING IT ALONG OHIO RIVER AT 06Z FRI AND ON
MTNS AT 12Z.  CONTINUING CURRENT FORECAST OF LIKELY POPS EVERYWHERE
DECREASING HOURLY POP IN GRIDS FROM WEST TO EAST OVERNIGHT.  WILL
CARRY LOW CHANCE EARLY FRIDAY EAST OF CRW-CKB LINE AND THEN HIGH
PRESSURE BUILDS IN BRINGING COOLER AND DRIER AIRMASS.  NIL POPS
REMAINDER OF PERIOD AS HIGH PRESSURE DOMINATES.  LOWERED FRIDAY
NIGHT TEMPS A COUPLE OF DEGREES WITH LIGHT WINDS AND HIGH PRESSURE
OVERHEAD...EXPECT PRETTY GOOD RADIATIONAL COOLING.

.SUNDAY THROUGH WEDNESDAY...
LONGWAVE TROF WILL MOVE SLOWLY EAST INTO THE AREA EARLY IN THE
PERIOD AND THEN WEAKEN.  HOWEVER...REGION WILL REMAIN BETWEEN UPPER
LEVEL RIDGES.  AS A RESULT...FEEL THERE WILL BE AFTERNOON AND
EVENING SHOWERS/THUNDERSTORMS EACH DAY.

.RLX...
WV...FLOOD WATCH UNTIL 10 PM FOR ZONES WVZ008>011...WVZ016>020...
WVZ028>032...WVZ038>040...WVZ046>047.

VA...NONE.
KY...NONE.

OH...FLOOD WATCH UNTIL 10 PM FOR ZONES OHZ066>067...OHZ075>076...
OHZ084>085.

KF/HC/JSH

*******************************************************************
1145 AM EDT WED JUL 9 2003

...UPDATE TO ADD WATCH TO EASTERN CWA UNTIL 6 PM EDT...
...FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM EDT FOR SOUTHEASTERN
OHIO AND NORTHERN WEST VIRGINIA...

.RLX...
WV...FLOOD WATCH UNTIL 10 PM FOR ZONES WVZ008>011...WVZ016>020...
WVZ028>032...WVZ038>040...WVZ046>047.

SEVERE THUNDERSTORM WATCH UNTIL 6 PM EDT FOR
WVZ015...WVZ024>028...WVZ030>040...WVZ046>047.

VA...SEVERE THUNDERSTORM WATCH UNTIL 6 PM EDT VAZ003>004.

KY...NONE.

OH...FLOOD WATCH UNTIL 10 PM FOR ZONES OHZ066>067...OHZ075>076...
OHZ084>085.

.END/ KF
*******************************************************************
1020 AM EDT WED JUL 9 2003

...MORNING UPDATE DISCUSSION...
NO UPDATE ANTICIPATED THIS MORNING.  A FEW SHOWERS REMAIN ACROSS THE
EASTERN MOUNTAINS OF WEST VIRGINIA.  ANTICIPATING REDEVELOPMENT THIS
AFTERNOON.  FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM EDT FOR
NORTHERN WEST VIRGINIA AND PORTIONS OF SOUTHEASTERN OHIO.

.END/ KF
*******************************************************************
408 AM EDT WED JUL 9 2003

THRU THURSDAY

MUCH LIKE PREVIOUS MID SHIFTS TSTMS ACROSS IL/IND ARE MOVING E.
PRESENT SQ LINE OVER AFOREMENTIONED AREA PROGRESSING INTO AREA OF
GOOD INFLOW AND RICH LOW LEVEL MSTR.  ISALLOBARIC WINDS FIELD ALSO
SUPPORT LINE MAINTAINING STRENGTH AS IT HEADS FOR OH RVR.  TODAY
XPCT STRATUS FRACTUS TO FORM AROUND DAYBREAK LIKE PAST DAYS...WITH
IT LINGERING TO 17Z...ESP IN MTNS.  CLDFRNT HANGS UP ALNG I-70 ALTHO
WITH A LOT OF CLDS FORECAST INSTABILITY NOT THAT IMPRESSIVE WITH
LI/S NR -3C AND SBCAPES AT 1.0 KJ/KG...MAIN THREAT IS TRAINING
STORMS AS WK WRLY WNDS EXIST N OF CLDFRNT...NRN AREA HIT PRETTY HARD
WITH 3HR FFG NOW DWN TO 1.3 INCHES.  SO HOISTED A NEW FFA WHICH
COVERS AREA FORMER DID WITH ADDITION OF NICHOLAS AND CLAY.

TNGT...A BRIEF REPRIEVE AS TSTMS WANE AS WEAK RIDGING OCCURS IN
H7-H5 LAYER FM UPSTREAM DIGGING TROF.  FOR THURSDAY THINGS
REGENERATE AS FRNT NEARS.  DECENT WARM AIR ADVECTION OUT AHEAD WITH
NEARLY A FULL LATITUDE TROF ACCOMPANYING IT.  HIT POPS HARD THUR AS
THINGS COME TOGETHER IN THE AFTN FOR A GOOD AREAL COVERAGE RAIN
EVENT.  FUTURE SHIFTS WILL HAVE TO CONSIDER ON EXTENSION OF FFA INTO
THUR PERIOD...ALTHO WITH MORE OF A GRADIENT...TRAINING LESS OF A
CONCERN.

FOR TEMPS FWC RUNNING A TAD HIGH AND MAV A TOUCH LOW...SO PLAYED THE
MIDDLE ROAD AGAIN FOR TDY AND THE CONSENSUS FOR PDS 2 AND 3.

GRADUALLY DIMINISH POPS WITH LOSS OF HEATING AND WEST TO EAST
PROGRESSION OF SHOWERS AND THUNDERSTORMS OUT AHEAD OF FRONT.  SOME
HINT MAIN SURFACE COLD FRONT DOES NOT CROSS AREA UNTIL AFTER 12Z
FRIDAY...BUT PASSAGE SHOULD BE QUICK ENOUGH TO GENERATE LEE
TROUGHING FRIDAY WHILE TAKING OUT MOST OF DEEP LEVEL MOISTURE BY OR
SHORTLY AFTER 12Z.  PE TO POPS TOOL FROM ETA AND META REFLECT THIS
WITH WEAK HINT OF POP RIDGE WITH ACTUAL FRONT TO WEST FRIDAY MORNING.

REST OF PACKAGE BASICALLY A CLOUD/TEMPERATURE FORECAST.  WILL LIKELY
SEE CU FIELD DEVELOP BY FRIDAY AFTERNOON ASSISTED BY UPSLOPE
WESTERLY FLOW.

SEE NO MOISTURE...INSTABILITY OR FORCING MECHANISM FOR THUNDERSTORMS
SATURDAY SO REMOVED.  FORCING IS WEAK SUNDAY AS IS INSTABILITY AND
MOISTURE THOUGH INSTABILITY IS A BIT BETTER THAN FOR SATURDAY.  LEFT
CHANCE TO SLIGHT CHANCE POPS IN MUCH OF THE AREA.  FINALLY...KEPT
THE SLIGHT CHANCE FOR THE MOUNTAINS MONDAY AND DRY TUESDAY FOR NOW.

NUMBERS LOOKED REASONABLE...EDGED HIGHS FRIDAY DOWN TOWARD NEW MAV
WITH DECENT AMOUNT OF CLOUDS EXPECTED ON WESTERLY FLOW AND LOW LEVEL
MOISTURE.

29/TRM
*******************************************************************
1259 AM EDT WED JUL 9 2003

UPDATED TO REMOVE SVR WATCH.  MENTIONED RAIN MAY BE HEAVY WHERE
FLOOD WATCH IN EFFECT NORTHERN COUNTIES.

TRM
*******************************************************************
Hazardous weather outlook, Jul 9, 2:59 PM EDT, 2 hours 37 minutes before
KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-092252-

HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON WV
259 PM EDT WED JUL 9 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN
OHIO...NORTHEASTERN KENTUCKY...SOUTHWEST VIRGINIA...AND MOST OF WEST
VIRGINIA.

.DAY ONE...

A FRONT WILL BE POISED OVER CENTRAL OHIO WESTWARD TO CENTRAL TO
NORTHERN ILLINOIS TODAY AND TONIGHT...SOUTH OF THIS FEATURE A RICH
ATMOSPHERE OF LOW LEVEL MOISTURE EXISTS. ALSO UPPER LEVEL WINDS WILL
REMAIN CONDUCIVE TO FAIRLY SLOW MOVING STORMS.  STORMS MAY TRAIN
ACROSS ALREADY SATURATED GROUNDS FROM PREVIOUS RAINFALL. HOURLY
RAINFALL RATES OF ONE TO ONE AND A HALF INCHES IS ENOUGH TO BRING
ALREADY HIGH RUNNING STREAMS AND CREEKS OUT OF THEIR BANKS.

* FLOOD WATCH UNTIL 10 PM EDT...SEE WGUS61 KRLX - FFARLX FOR DETAILS*

.DAYS TWO THROUGH SEVEN...

AS A FRONT APPROACHES FROM THE WEST AND GIVEN DAYTIME HEATING AND
RICH LOW LEVEL MOISTURE...THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS FROM TYLER COUNTY SOUTH TO CABELL COUNTY AND POINTS
WEST THURSDAY. THE PRIMARY THREAT WILL BE DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

KF

In the hours before

Special weather statement, Jul 9, 2:23 PM EDT, 3 hours 13 minutes before
VAZ003-004-WVZ015-024>028-030>040-046-047-091925-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
223 PM EDT WED JUL 9 2003

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

THE SEVERE THUNDERSTORM WATCH WHICH WAS IN EFFECT UNTIL 6 PM HAS
BEEN CANCELLED FOR THE FOLLOWING COUNTIES IN WEST VIRGINIA...

BARBOUR...       BOONE...        BRAXTON...      CLAY...
FAYETTE...       HARRISON...     KANAWHA...      LEWIS...
LOGAN...         MCDOWELL...     MINGO...        NICHOLAS...
POCAHONTAS...    RALEIGH...      RANDOLPH...     UPSHUR...
WEBSTER...       WYOMING...

AND IN VIRGINIA...
BUCHANAN...      DICKENSON...

THE LINE OF SEVERE THUNDERSTORMS HAS MOVED EAST OF THE REGION AND
ADDITIONAL ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED THIS
AFTERNOON.  THEREFORE...THE SEVERE THUNDERSTORM WATCH HAS BEEN
CANCELLED.

JSH
Local storm report, Jul 9, 2:31 PM EDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
0231 PM EDT WED JUL 09 2003

TIME(EDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1219 PM    MAN                       WV   WIND DAMAGE
07/09/03   LOGAN                          TREES AND POWER LINES DOWN
                                          BETWEEN LOGAN AND MAN.

JS
Local storm report, Jul 9, 3:40 PM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
340 PM EDT WED JUL 09 2003

THE FOLLOWING REPORTS ARE UNOFFICIAL AND MAY HAVE BEEN COLLECTED
FROM UNTRAINED SOURCES

TIME(EDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1240 PM    CYCLONE                      WV   WIND DAMAGE
07/09/03   WYOMING                           POWER LINES AND TREES
                                             DOWN.

1250 PM    SABINE                       WV   WIND DAMAGE
07/09/03   WYOMING                           POWER LINES AND TREES
                                             DOWN.

1255 PM    MCGRAWS                      WV   WIND DAMAGE
07/09/03   WYOMING                           POWER LINES AND TREES
                                             DOWN.

 100 PM    NEW RICHMOND                 WV   WIND DAMAGE
07/09/03   WYOMING                           POWER LINES AND TREES
                                             DOWN.

1255 PM    LEE                          WV   WIND DAMAGE
07/09/03   FAYETTE                           TREES DOWN ACROSS STATE
                                             HWY 61

 110 PM    BACKUS MOUNTAIN              WV   WIND DAMAGE
07/09/03   FAYETTE                           TREES DOWN ACROSS STATE
                                             HWY 41

 120 PM    WELCH                        WV   WIND DAMAGE
07/09/03   MCDOWELL                          POWER LINES AND TREES
                                             DOWN.

 120 PM    GARY                         WV   WIND DAMAGE
07/09/03   MCDOWELL                          POWER LINES AND TREES
                                             DOWN.

 145 PM    HILLSBORO                    WV   WIND DAMAGE
07/09/03   POCAHONTAS                        ROOF BLOWN OFF THE HIGH
                                             SCHOOL GYM
Special weather statement, Jul 9, 3:54 PM EDT, 1 hour 42 minutes before
WVZ005-013-025-092045-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
354 PM EDT WED JUL 9 2003

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...FOR WAYNE...LINCOLN...AND LOGAN COUNTIES IN WEST VIRGINIA.

AT 3:50 PM...A THUNDERSTORM WAS MOVING EAST SOUTHEAST ACROSS EASTERN
WAYNE COUNTY.  IT WAS JUST EAST OF KIAHSVILLE...MOVING TOWARDS
DEXTER AND HARTS IN LINCOLN COUNTY.  IT WILL BE PUSHING INTO WESTERN
LOGAN COUNTY BY 4 PM.

THIS STORM IS CAPABLE OF PRODUCING FREQUENT LIGHTNING...STRONG GUSTY
WINDS...AND SMALL HAIL.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
Special weather statement, Jul 9, 4:10 PM EDT, 1 hour 26 minutes before
WVZ014-015-092115-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
410 PM EDT WED JUL 9 2003

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...FOR PUTNAM AND KANAWHA COUNTIES IN WEST VIRGINIA.

A COUPLE OF STORMS WERE MOVING THROUGH NORTHERN PUTNAM COUNTY AT
4:10 PM.  THEY WERE LOCATED FROM BUFFALO TO BANCROFT.  THESE STORMS
ARE MOVING SOUTHEASTWARD AROUND 20 MILES AND HOUR...AND ARE EXPECTED
TO REACH THE CHARLESTON AREA AROUND 4:40 PM.

THESE STORMS ARE CAPABLE OF PRODUCING STRONG WINDS...FREQUENT
LIGHTNING...AND HEAVY RAIN.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
Special weather statement, Jul 9, 5:14 PM EDT, 22 minutes before
WVZ006-007-092215-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
514 PM EDT WED JUL 9 2003

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

A STRONG THUNDERSTORM WAS MOVING SOUTHEAST ALONG THE GALLIA AND
LAWRENCE COUNTY OHIO LINE.  THIS STORM WILL MOVE INTO NORTHERN
CABELL AND SOUTHERN MASON COUNTIES.  AREAS AFFECTED BY THIS STORM
WILL BE CLOVER AND GWINN IN CABELL COUNTY AND GLENWOOD IN MASON
COUNTY.

THIS STORM IS CAPABLE OF PRODUCING SMALL HAIL...VERY HEAVY
RAINS...DANGEROUS LIGHTNING AND GUSTY WINDS IN EXCESS OF 30 MPH.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

HC

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 8:38 PM EDTSevere Thunderstorm WarningRLXBarbour, Taylor37 min
Jul 8, 9:03 PM EDTSevere Thunderstorm WarningRLXRitchie27 min
Jul 8, 10:42 PM EDTSevere Thunderstorm WarningRLXNicholas33 min
Jul 9, 12:12 PM EDTSevere Thunderstorm WarningRLXBoone, Raleigh33 min
Jul 9, 12:18 PM EDTSevere Thunderstorm WarningRLXLogan, Mingo42 min
Jul 9, 12:29 PM EDTSevere Thunderstorm WarningRLXWyoming46 min
Jul 9, 12:45 PM EDTSevere Thunderstorm WarningRLXFayette, Raleigh45 min
Jul 9, 12:53 PM EDTSevere Thunderstorm WarningRLXMcDowell52 min
Jul 9, 1:36 PM EDTSevere Thunderstorm WarningRLXPocahontas24 min
Jul 9, 7:55 PM EDTFlash Flood WarningRLXLincoln2 hr

Nearby

Severe Thunderstorm Warnings in West Virginia, 2003Every severe thunderstorm warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.